Alert archive / Nevada / Red Flag Warnings in 2025

Red Flag Warning 6, NWS Las Vegas, NV

July 7, 2025Esmeralda County, Nye County, Nevada

NWS Las Vegas, NV issued this red flag warning at Jul 7, 2025, 12:12 PM PDT for Esmeralda County, Nye County, Nevada. It took effect at Jul 8, 2025, 11:00 AM PDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 7, 2025, 12:12 PM PDT (19:12 UTC)
In effect from
Jul 8, 2025, 11:00 AM PDT
Expired
Jul 8, 2025, 8:00 PM PDT
In force
9 hr
Issued by
NWS Las Vegas, NV

Counties Esmeralda County, NV, Nye County, NV

The nearest sounding before it

Reno, NV (KREV), launched 12:00Z, 7.2 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 12:00Z on 2025-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 12:00Z on 2025-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2751 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

281 
WWUS85 KVEF 071912
RFWVEF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Las Vegas NV
1212 PM PDT Mon Jul 7 2025

...A RED FLAG WARNING IS IN EFFECT FOR ZONE 460 TODAY DUE TO LOW
HUMIDITY AND STRONG WINDS and a red flag warning IS IN EFFECT FOR
ZONES 460 & 462 ON TUESDAY FOR LOW HUMIDITY AND STRONG WINDS...

NVZ460-080315-
/O.UPG.KVEF.FW.A.0003.250708T1800Z-250709T0300Z/
/O.NEW.KVEF.FW.W.0006.250708T1800Z-250709T0300Z/
/O.CON.KVEF.FW.W.0005.000000T0000Z-250708T0300Z/
Esmeralda and Nye County Deserts/CNC Dispatch-
1212 PM PDT Mon Jul 7 2025

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING
FOR STRONG WINDS AND LOW HUMIDITY FOR ESMERALDA COUNTY AND
PORTIONS OF NYE COUNTY...
...RED FLAG WARNING IN EFFECT FROM TUESDAY MORNING THROUGH 
TUESDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR ESMERALDA 
COUNTY AND PORTIONS OF NYE COUNTY... 

The National Weather Service in Las Vegas has issued a Red Flag 
Warning, which is in effect from 11 AM to 8 PM PDT Tuesday. The 
Fire Weather Watch is no longer in effect. 

* TIMING...until 8 pm PDT this evening and late Tuesday morning 
  through Tuesday evening.

* WIND...South winds 15 to 25 mph with gusts to 35 mph.

* HUMIDITY...3 to 8 percent.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are expected. A combination of strong winds...low relative
humidity...and warm temperatures can contribute to extreme fire
behavior.

&&

$$

NVZ462-080315-
/O.UPG.KVEF.FW.A.0003.250708T1800Z-250709T0300Z/
/O.NEW.KVEF.FW.W.0006.250708T1800Z-250709T0300Z/
Nye County Deserts/Las Vegas Dispatch-
1212 PM PDT Mon Jul 7 2025

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM PDT TUESDAY FOR
strong winds and low humidity for portions of Nye County...

The National Weather Service in Las Vegas has issued a Red Flag
Warning, which is in effect from 11 AM to 8 PM PDT Tuesday. The
Fire Weather Watch is no longer in effect. 

* TIMING...from 11:00 am PDT to 8:00 pm PDT on Tuesday.

* WIND...South winds 15 to 25 mph with gusts to 35 mph.

* HUMIDITY...5 to 10 percent.

* IMPACTS...any fires that develop will likely spread rapidly.
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
7 follow-up statements
599 
WWUS85 KVEF 080236
RFWVEF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Las Vegas NV
736 PM PDT Mon Jul 7 2025

...A RED FLAG WARNING IS IN EFFECT FOR NV ZONES 460 & 462 ON 
TUESDAY FOR LOW HUMIDITY AND STRONG WINDS...

NVZ460-081800-
/O.EXP.KVEF.FW.W.0005.000000T0000Z-250708T0300Z/
/O.CON.KVEF.FW.W.0006.250708T1800Z-250709T0300Z/
Esmeralda and Nye County Deserts/CNC Dispatch-
736 PM PDT Mon Jul 7 2025

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM PDT
TUESDAY FOR STRONG WINDS AND LOW HUMIDITY FOR ESMERALDA COUNTY
AND PORTIONS OF NYE COUNTY...

* TIMING...The Red Flag Warning for Monday will expire at 8 pm
  PDT. There is also a Red Flag Warning from 11 am to 8 pm PDT on
  Tuesday. 

* WIND...South winds 15 to 25 mph with gusts to 35 mph.

* HUMIDITY...3 to 8 percent.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are expected. A combination of strong winds...low relative
humidity...and warm temperatures can contribute to extreme fire
behavior.

&&

$$

NVZ462-081800-
/O.CON.KVEF.FW.W.0006.250708T1800Z-250709T0300Z/
Nye County Deserts/Las Vegas Dispatch-
736 PM PDT Mon Jul 7 2025

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM PDT
TUESDAY FOR STRONG WINDS AND LOW HUMIDITY FOR PORTIONS OF NYE
COUNTY...

* TIMING...from 11 am to 8 pm PDT on Tuesday.

* WIND...South winds 15 to 25 mph with gusts to 35 mph.

* HUMIDITY...5 to 10 percent.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

Morgan
881 
WWUS85 KVEF 080316
RFWVEF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Las Vegas NV
816 PM PDT Mon Jul 7 2025

...A RED FLAG WARNING IS IN EFFECT FOR NV ZONES 460 & 462 ON
TUESDAY FOR LOW HUMIDITY AND STRONG WINDS...

NVZ460-462-081800-
/O.CON.KVEF.FW.W.0006.250708T1800Z-250709T0300Z/
Esmeralda and Nye County Deserts/CNC Dispatch-
Nye County Deserts/Las Vegas Dispatch-
816 PM PDT Mon Jul 7 2025

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM PDT
TUESDAY FOR STRONG WINDS AND LOW HUMIDITY FOR ESMERALDA COUNTY
AND CENTRAL AND SOUTHERN NYE COUNTY...

* TIMING...from 11 am to 8 pm PDT on Tuesday. 

* WIND...South winds 15 to 25 mph with gusts to 35 mph.

* HUMIDITY...3 to 8 percent.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are expected. A combination of strong winds...low relative
humidity...and warm temperatures can contribute to extreme fire
behavior.

&&

$$

Morgan
419 
WWUS85 KVEF 080803
RFWVEF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Las Vegas NV
103 AM PDT Tue Jul 8 2025

...A RED FLAG WARNING IS IN EFFECT FOR NV ZONES 460 & 462 ON
TUESDAY FOR LOW HUMIDITY AND STRONG WINDS. A FIRE WEATHER WATCH IS
IN EFFECT FOR NV ZONE 461 ON WEDNESDAY FOR LOW HUMIDITY AND 
STRONG WINDS...

NVZ460-462-081800-
/O.CON.KVEF.FW.W.0006.250708T1800Z-250709T0300Z/
Esmeralda and Nye County Deserts/CNC Dispatch-
Nye County Deserts/Las Vegas Dispatch-
103 AM PDT Tue Jul 8 2025

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM PDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR
ESMERALDA COUNTY AND CENTRAL AND SOUTHERN NYE COUNTY...

* TIMING...from 11 am to 8 pm PDT on Tuesday.

* WIND...South winds 15 to 25 mph with gusts to 35 mph.

* HUMIDITY...3 to 8 percent.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are expected. A combination of strong winds...low relative
humidity...and warm temperatures can contribute to extreme fire
behavior.

&&

$$

NVZ461-081800-
/O.NEW.KVEF.FW.A.0004.250709T1700Z-250710T0300Z/
Lincoln County/Ely Dispatch-
103 AM PDT Tue Jul 8 2025

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY...

The National Weather Service in Las Vegas has issued a Fire
Weather Watch, which is in effect from Wednesday morning through
Wednesday evening. 

* AFFECTED AREA...In Nevada...Fire weather zone 461.

* TIMING...10:00 am to 8:00 pm PDT on Wednesday

* WIND...South winds 15 to 20 mph with gusts up to 30 mph.

* HUMIDITY...8 to 15 percent.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

Stessman
944 
WWUS85 KVEF 081736
RFWVEF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Las Vegas NV
1036 AM PDT Tue Jul 8 2025

...A RED FLAG WARNING IS IN EFFECT UNTIL 8 PM THIS EVENING FOR NV
ZONES 460 & 462 FOR LOW HUMIDITY AND STRONG WINDS. A FIRE WEATHER
WATCH IS IN EFFECT FOR NV ZONE 461 ON WEDNESDAY FOR LOW HUMIDITY 
AND STRONG WINDS...

NVZ460-462-090300-
/O.CON.KVEF.FW.W.0006.250708T1800Z-250709T0300Z/
Esmeralda and Nye County Deserts/CNC Dispatch-
Nye County Deserts/Las Vegas Dispatch-
1036 AM PDT Tue Jul 8 2025

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING
FOR STRONG WINDS AND LOW HUMIDITY FOR ESMERALDA COUNTY AND
CENTRAL AND SOUTHERN NYE COUNTY...

* TIMING...until 8 pm PDT this evening.

* WIND...South winds 15 to 25 mph with gusts to 35 mph.

* HUMIDITY...3 to 8 percent.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are expected. A combination of strong winds...low relative
humidity...and warm temperatures can contribute to extreme fire
behavior.

&&

$$

NVZ461-090300-
/O.CON.KVEF.FW.A.0004.250709T1700Z-250710T0300Z/
Lincoln County/Ely Dispatch-
1036 AM PDT Tue Jul 8 2025

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY...

* AFFECTED AREA...In Nevada...Fire weather zone 461.

* TIMING...10:00 am to 8:00 pm PDT on Wednesday

* WIND...South winds 15 to 20 mph with gusts up to 30 mph.

* HUMIDITY...8 to 15 percent.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$
930 
WWUS85 KVEF 082003
RFWVEF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Las Vegas NV
103 PM PDT Tue Jul 8 2025

...A RED FLAG WARNING IS IN EFFECT UNTIL 8 PM THIS EVENING FOR NV
ZONES 460 & 462 FOR LOW HUMIDITY AND STRONG WINDS. A RED FLAG
WARNING IS NOW IN EFFECT FOR NV ZONE 461 ON WEDNESDAY FOR LOW 
HUMIDITY AND STRONG WINDS...

NVZ461-090300-
/O.UPG.KVEF.FW.A.0004.250709T1700Z-250710T0300Z/
/O.NEW.KVEF.FW.W.0007.250709T1700Z-250710T0300Z/
Lincoln County/Ely Dispatch-
103 PM PDT Tue Jul 8 2025

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM PDT WEDNESDAY FOR
STRONG WINDS AND LOW HUMIDITY FOR NORTHERN AND CENTRAL lINCOLN 
COUNTY...

The National Weather Service in Las Vegas has issued a Red Flag
Warning, which is in effect from 10 AM to 8 PM PDT Wednesday. The
Fire Weather Watch is no longer in effect. 

* TIMING...10 pm to 8 pm PDT on Wednesday

* WIND...South winds 20 to 25 mph with gusts up to 35 mph.

* HUMIDITY...8 to 15 percent.

* IMPACTS...any fires that develop will likely spread rapidly.
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

NVZ460-462-090300-
/O.CON.KVEF.FW.W.0006.000000T0000Z-250709T0300Z/
Esmeralda and Nye County Deserts/CNC Dispatch-
Nye County Deserts/Las Vegas Dispatch-
103 PM PDT Tue Jul 8 2025

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING
FOR STRONG WINDS AND LOW HUMIDITY FOR ESMERALDA COUNTY AND CENTRAL
AND SOUTHERN NYE COUNTY...

* TIMING...until 8 pm PDT this evening.

* WIND...South winds 15 to 25 mph with gusts to 35 mph.

* HUMIDITY...3 to 8 percent.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are expected. A combination of strong winds...low relative
humidity...and warm temperatures can contribute to extreme fire
behavior.

&&

$$
372 
WWUS85 KVEF 082043 
RFWVEF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Las Vegas NV
143 PM PDT Tue Jul 8 2025

...A RED FLAG WARNING IS IN EFFECT UNTIL 8 PM THIS EVENING FOR NV
ZONES 460 & 462 FOR LOW HUMIDITY AND STRONG WINDS. A RED FLAG
WARNING IS NOW IN EFFECT FOR NV ZONE 461 ON WEDNESDAY FOR LOW
HUMIDITY AND STRONG WINDS...

NVZ460-462-090300-
/O.CON.KVEF.FW.W.0006.000000T0000Z-250709T0300Z/
Esmeralda and Nye County Deserts/CNC Dispatch-
Nye County Deserts/Las Vegas Dispatch-
143 PM PDT Tue Jul 8 2025

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING
FOR STRONG WINDS AND LOW HUMIDITY FOR ESMERALDA COUNTY AND
CENTRAL AND SOUTHERN NYE COUNTY...

* TIMING...until 8 pm PDT this evening.

* WIND...South winds 15 to 25 mph with gusts to 35 mph.

* HUMIDITY...3 to 8 percent.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are expected. A combination of strong winds...low relative
humidity...and warm temperatures can contribute to extreme fire
behavior.

&&

$$

NVZ461-090300-
/O.CON.KVEF.FW.W.0007.250709T1700Z-250710T0300Z/
Lincoln County/Ely Dispatch-
143 PM PDT Tue Jul 8 2025

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM PDT WEDNESDAY FOR
STRONG WINDS AND LOW HUMIDITY FOR NORTHERN AND CENTRAL LINCOLN 
COUNTY...

* TIMING...10 am to 8 pm PDT on Wednesday

* WIND...South winds 20 to 25 mph with gusts up to 35 mph.

* HUMIDITY...8 to 15 percent.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
453 
WWUS85 KVEF 090232
RFWVEF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Las Vegas NV
732 PM PDT Tue Jul 8 2025

...RED FLAG WARNING FOR NV ZONE 461 ON WEDNESDAY FOR LOW HUMIDITY
AND STRONG WINDS...

NVZ460-462-090345-
/O.EXP.KVEF.FW.W.0006.000000T0000Z-250709T0300Z/
Esmeralda and Nye County Deserts/CNC Dispatch-
Nye County Deserts/Las Vegas Dispatch-
732 PM PDT Tue Jul 8 2025

...RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING FOR
STRONG WINDS AND LOW HUMIDITY FOR ESMERALDA COUNTY AND CENTRAL
AND SOUTHERN NYE COUNTY...

Winds were beginning to decrease this evening.

$$

NVZ461-091700-
/O.CON.KVEF.FW.W.0007.250709T1700Z-250710T0300Z/
Lincoln County/Ely Dispatch-
732 PM PDT Tue Jul 8 2025

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM PDT
WEDNESDAY FOR STRONG WINDS AND LOW HUMIDITY FOR NORTHERN AND
CENTRAL LINCOLN COUNTY...

* TIMING...10 am to 8 pm PDT on Wednesday

* WIND...South winds 20 to 25 mph with gusts up to 35 mph.

* HUMIDITY...8 to 15 percent.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

Morgan

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this red flag warning went out at Jul 7, 9:55 AM PDT, 2 hours 17 minutes earlier. Its key messages:

  • * Dry conditions and strong winds will result in critical fire weather conditions across portions of southern Nevada today and tomorrow. * Temperatures will continue to increase each day through mid-week as high pressure builds over the region. An Extreme Heat Watch is in effect for southern Mohave County and the Colorado River Valley on Wednesday as temperatures peak.
Area forecast discussion, Jul 7, 9:55 AM PDT, 2 hours 17 minutes before
Area Forecast Discussion
National Weather Service Las Vegas NV
955 AM PDT Mon Jul 7 2025

.KEY MESSAGES...

* Dry conditions and strong winds will result in critical fire
  weather conditions across portions of southern Nevada today and
  tomorrow.

* Temperatures will continue to increase each day through mid-week
  as high pressure builds over the region. An Extreme Heat Watch
  is in effect for southern Mohave County and the Colorado River
  Valley on Wednesday as temperatures peak.

&&

.DISCUSSION...through the weekend.

Breezy southerly winds, low humidity, and dry fuels will result in
critical fire weather conditions across Esmeralda and Nye Counties
today and tomorrow. As such, a Red Flag Warning is in effect for
Esmeralda County and portions of Nye County today and a Fire Weather
Watch is in effect for Esmeralda and Nye counties on Tuesday. For
more details, see the FIRE WEATHER section below.

Hotter than normal temperatures will continue as ridging builds over
the region, allowing for temperatures to continue to increase each
day through mid-week. An Extreme Heat Watch has been issued for
southern Mohave County and the Colorado River Valley on Wednesday
due to hotter than normal temperatures resulting in Major HeatRisk
(Level 3 of 4). On Wednesday, temperatures in the lower Colorado
River Valley will top out between 110 and 120 degrees while
temperatures in the lower elevations of southern Mohave County
(e.g., Wikieup, Yucca, Golden Valley, etc.) will top out around 110
to 115 degrees. Temperatures will drop a degree or two from
Wednesday to Thursday as a shortwave trough rolls through the Great
Basin and knocks 500 mb heights down a bit. Ridging will rebound
across the Southwestern US late this week, which will allow for
temperatures to heat back up as we head into the weekend.

&&

.FIRE WEATHER...Southerly-to-southwesterly winds will pick up across
the region today and tomorrow as we find ourselves sandwiched
between a cut-off low pressure system to our west, off the coast of
California, and building high pressure to our east. 20 to 25 mph
sustained winds with gusts up to 30-35 mph will pick up each
afternoon across Esmeralda and Nye counties. These winds combined
with afternoon relative humidities bottoming out in the single
digits and critically dry fuels will result in critical fire weather
conditions across portions of southern Nevada. A Red Flag Warning is
in effect for Nevada fire weather zone 460 today and a Fire Weather
Watch is in effect for fire weather zones 460 and 462 tomorrow.
Recreation with sparks and outdoor burning is not recommended as any
fires that start will develop and spread quickly.

&&

.AVIATION...For Harry Reid...For the 18Z Forecast Package...Light
easterly should become southerly in the afternoon with gusts of 15
to 20 knots, although the exact timing of the wind shift is more
uncertain. Around sunset, winds should go back to the typical south
to southwest drainage direction. VFR conditions under mostly clear
skies. Temperatures will exceed 100 degrees between 20Z and 04Z.
Similar winds conditions are expected on Tuesday.

For the rest of southern Nevada, northwest Arizona and southeast
California...For the 18Z Forecast Package...Winds follow typical
diurnal patterns today. Expect breezy south to southwest winds to
increase at most sites this afternoon, with the strongest gusts over
the Sierra crest and the mountains of Death Valley, decreasing
around sunset. VFR conditions prevail under mainly clear skies.
Similar wind conditions expected on Tuesday but slightly stronger
across Inyo, Esmeralda, Nye and Lincoln Counties.

&&

.SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report
any significant weather or impacts according to standard operating
procedures.

&&

DISCUSSION/FIRE WEATHER...Stessman
AVIATION...Czyyzk

For more forecast information...see us on our webpage:
https://weather.gov/lasvegas or follow us on Facebook and Twitter

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 9:06 PM PDTRed Flag WarningVEFEsmeralda, Nye23 hr
Jul 7, 12:16 AM PDTFire Weather WatchVEFEsmeralda, Nye12 hr
Jul 7, 12:26 AM PDTExtreme Heat WatchVEF25 hr

Nearby

Red Flag Warnings in Nevada, 2025Every red flag warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.